Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
monstesjars

Tretinoin, Differin, or Benzoyl?

Recommended Posts

Hey, im 2 months post accutane and everything is going good, beside the lingering redness WHICH MY DERM TOLD ME WOULD GO AWAY QUICKLY but yeah, I got a small pimple today and it kind of freaked me out.

I've been treating my skin like crap lately since I just figured the accutane did it's job but I guess I need to start taking care of it again to make sure I don't break out. I have plenty of Benzoyl, Tretinoin, and Differin left from my pre accutane days and I was wondering which one would be best to use if i want to keep my skin clear post accutane.

Share this post


Link to post
Share on other sites

Well, what worked best for you before you started taking Accutane? Personally a combination of Benzoyl Peroxide and Differin was best for me. I used Differin at night and Benzoyl in the morning. Tretinoin made my skin too red... Differin made it red at first too, but that went away after a while. If your skin's already red you might not want to aggravate things.

Share this post


Link to post
Share on other sites
Well, what worked best for you before you started taking Accutane? Personally a combination of Benzoyl Peroxide and Differin was best for me. I used Differin at night and Benzoyl in the morning. Tretinoin made my skin too red... Differin made it red at first too, but that went away after a while. If your skin's already red you might not want to aggravate things.

Well nothing really ever worked for me, thats why i went on accutane. But if differin and tretinoin cause more redness i might just stick with a light benzoyl course. Thanks for your input.

Share this post


Link to post
Share on other sites

Well I'd say benzoyl causes redness too, but not as badly. Maybe start using it every third day, then every second day, then everyday. Good luck!

Share this post


Link to post
Share on other sites

I saw this post and was like "Wow this is the same situation with me." I'm post accutane about 2-2.5 months, and I am just starting to get tiny red zits. I had two on my chin, but those are gone. Now I have two above my upper lip. This is getting me worried.

I was thinking of trying benzoyl for awhile, just over the counter stuff. Will you let me know how it goes?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×